Multivariate meta-analysis for non-linear and other multi-parameter associations.

Gasparrini, A; Armstrong, B; Kenward, MG; (2012) Multivariate meta-analysis for non-linear and other multi-parameter associations. Statistics in medicine, 31 (29). pp. 3821-39. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.5471

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.5471

Abstract

Share

Download

Filename: gasparrini_2012,_Multivariate_meta-analysis_for_non-linear_.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar